MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO 2 W/VASOSHIELD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO 2 W/VASOSHIELD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4001
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview hemopro 2 (w/vasoshield) was separated of the metal piece from the jaws.They said it was probably user error because when they were handed the device, it was already put together by a new tech that was there who didn't know that you had to have the jaws up during insertion and preferably the scope in the harvesting cannula as well.They opened another kit to complete the case with no other issues.2-3 minute delay to open up another kit and proceed with case.No harm.
 
Additional Manufacturer Narrative
Tw id# (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Tw#: (b)(4).Corrected section: d4 udi#.The device was returned to the factory for evaluation on 09/19/2024.An investigation was conducted on 10/09/2024.A visual inspection was conducted.Both the harvesting device and cannula was returned for evaluation.There were no visual defects were observed on the intact cannula or intact c-ring.The shaft of the device closest to the tip of the device was observed to be bent.The heater wire was observed to be flexed and bent away from the hot jaw from the base of the hot jaw with detachment at the tip of the hot jaw.There were no visual defects observed on the intact silicone insulation on both the cold and hot jaws.No additional testing was conducted due to the condition of the shaft as well as the heater wire.Based on the returned condition of the device as well as the evaluation results, the reported failure "material twisted/ bent wire" was confirmed as well as the analyzed failure "material twisted/bent shaft" was observed.The lot#: 3000395049 history record review was completed.There is 1 ncmr; rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure or the analyzed failure.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.

Brand Name
HEMOPRO 2 W/VASOSHIELD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key20334355
Report Number2242352-2024-0001075
Device Sequence Number8004222
Product Code GEI
UDI-Device Identifier00607567700451
UDI-Public(01)00607567700451(10)3000395049(17)260517
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2026
Device Model NumberVH-4001
Device Catalogue NumberVH-4001
Device Lot Number3000395049
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown